# SDR AALA202503195808

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 69,302 hours, 35,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARM LEVER AT DOOR 2L IS HARD TO MOVE. MAINTENANCE REMOVED DEBRIS, LUBED FLOOR MOUNTED GIRT BAR FITTINGS / LATCHES AND OPERATED THE 2L DOOR SEVERAL CYCLES WITH NO ISSUED NOTED PER AMM 52-10-00.
